# SDR AALA20190506002

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 28,664 hours, 11,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PAC5026
- Part serial: 107224
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING FAILED TIMING TEST. REPLACED BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
